Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Upper abdomen discomfort

im having upper abdomen discomfort just below the breast bone area for 7 days now ...its drives me crazy ..i have had gallbladder surgery 2 yrs ago ... also in the past 2 yrs i have had cardiograms .blood work..xrays all come back fine the last cardiogram i had was in april 2010 all came all came back fine couldit be stree and worrying ..bcs i do tht alot
Asked On : Wed, 4 Aug 2010
Answers:  3 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Do you have pain assctd with food intake? How is your bowel movements? Do you have nausea and vomiting assctd with the pain?Are you on any medicines?
Answered: Wed, 4 Aug 2010
I find this answer helpful
  User's Response
i m on aentol ,lipitor and pantalock... baby aspirin...sometimes it can be food related ... bowel are sometimes sluggish it may be 2 -3 days before any movement u think its a heart attack ?
Answered: Wed, 4 Aug 2010
  User's Response
iam on lipitor ,pantalock. aentol,and baby aspirin ...
Answered: Wed, 4 Aug 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor